# SDR F3LA98020

- Difficulty date: April 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N207AU
- Make and model: Boeing 737201
- Aircraft serial: 19423
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING C-CHECK INSPECTION REPORTED, CORROSION ON STRINGER 4L SKIN LAP AT BS 500A PLUS 10 INCHES.  MAINTENANCE REMOVED A 1.2 INCH BY 2 INCH CORRODED AREA, FABIRCATED REPLACEMENT PARTS AND REPAIRED PER SRM 53-30-3.  (M)
